MAUDE Adverse Event Report: SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. MAGNETOM SEMPRA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. MAGNETOM SEMPRA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 10840815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.At this time, no system malfunction has been identified.All related test reports and savelogs are currently under analysis.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that an adverse event occurred while operating the magnetom sempra system.During a pelvis scan, a (b)(6) year old female patient had difficulty breathing.The patient alerted the operator and the scan was stopped.The patient was provided oxygen but was still having difficulty breathing and collapsed and became unconscious.The patient was transferred to the cardiac icu for further management.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.Assessment does not indicate a system failure or malfunction and no non-conformity was identified.During investigation, all system qa tests were within specification.Sar values could be calculated and recorded by the mri system and they did not exceed the limitations (otherwise the measurement can't be performed and reported error message), which means the mri system wasvworking normally.Stimo values could be calculated and recorded by the mri system and they did not exceed the limitations (the stimo value was very little at that time).Furthermore, the system is equipped with a squeeze ball and intercom to make sure the patient is monitored during the examination.Based on the information above, there was no system malfunction in this issue.The system works normally and no similar issue has been reported.There is no explanation for the temporal coincidence of the occurrence of the reported health problems of the patient and the mri scan.

Brand Name
MAGNETOM SEMPRA
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
gaoxin c ave. 2nd
hi-tech industrial park
shenzhen, china 51805 7
CH  518057
Manufacturer (Section G)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
gaoxin c ave.
2nd, hi-tech industrial park
shenzhen, china 51805 7
CH   518057
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
6104486461
MDR Report Key12613760
Report Number3004754211-2021-00169
Device Sequence Number16481348
Product Code LNH
UDI-Device Identifier04056869044521
UDI-Public04056869044521
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K183221
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10840815
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer12/06/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown